A classification of $(k,\mu )$-contact metric manifolds
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 327-339
https://doi.org/10.4134/CKMS.2012.27.2.327
Printed June 1, 2012
Ahmet Yildiz and Uday Chand De
Dumlup\i nar University, University of Calcutta
Abstract : In this paper we study $h$-projectively semisymmetric, $\phi $-projectively semisymmetric, $h$-Weyl semisymmetric and $\phi $-Weyl semisymmetric non-Sasakian $(k,\mu )$-contact metric manifolds. In all the cases the manifold becomes an $\eta $-Einstein manifold. As a consequence of these results we obtain that if a $3$-dimensional non-Sasakian $(k,\mu )$-contact metric manifold satisfies such curvature conditions, then the manifold reduces to an $N(k)$-contact metric manifold.
Keywords : semisymmetric spaces, $(k,\mu )$-contact metric manifolds, non-Sasakian manifolds, $\eta $-Einstein manifolds, $h$-projectively semisymmetric, $\phi $-projectively semisymmetric, $h$-Weyl semisymmetric, $\phi $-Weyl semisymmetric
MSC numbers : 53C25, 53C35, 53D10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd